# SDR SWAA2023101911746

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AFT EMERGENCY EXIT LIGHT BATTERY PACK (M1671 STA 727C+13 WL 212 RBL 68) DOES NOT CHARGE<[01] REMOVED ACCESS PANEL AT STA. 727C+13 WL 212 RBL 68 IAW AMM 33-51-06-960-802 STEP 4D.(3).;[02] REMOVED AND INSTALLED NEW EMERGENCY EXIT LIGHT BATTERY PACK AT M1671 IAW AMM 33-51-06-960-802 STEP 4D.(4)(5). A-TAG# WN36673.;[03] CORRECTED STEP 2 FOR A-TAG NUMBER.  REMOVED AND INSTALLED NEW EMERGENCY EXIT LIGHT BATTERY PACK AT M1671 IAW AMM 33-51-06-960-802 STEP 4D.(4)(5). A-TAG# WN36676.;[04] ACCOMPLISHED EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51-06-960-802 STEP 4.D(6). OPS CHECK GOOD.;[05] VERIFIED STEP 2;3 & 4 OK TO INSTALL PANEL;[06] INSTALLED ACCESS PANEL AT STA. 727C+13 WL 212 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.E.;[07] VERIFIED STEP 6 AUDIT CW
